HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Dapsone syndrome--a case report.

Abstract
A 31-year-old male patient with lepromatous leprosy developed fever, malaise, nausea, anorexia, lymphadenopathy, hepatitis, exfoliative dermatitis and ainhum like lesions while on multidrug therapy comprised of dapsone, clofazimine and rifampicin. The provocation tests confirmed the dapsone to be cause of this event.
AuthorsA K Khare, N K Bansal, H S Meena
JournalIndian journal of leprosy (Indian J Lepr) 1987 Jan-Mar Vol. 59 Issue 1 Pg. 106-9 ISSN: 0254-9395 [Print] INDIA
PMID3611856 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Dapsone
  • Clofazimine
  • Rifampin
Topics
  • Adult
  • Clofazimine (therapeutic use)
  • Dapsone (adverse effects, therapeutic use)
  • Dermatitis (chemically induced)
  • Drug Therapy, Combination
  • Humans
  • Leprosy (drug therapy)
  • Male
  • Rifampin (therapeutic use)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: